# SDR UALA2010060701974

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 57,216 hours, 20,060 cycles
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Damaged
- Location: Rt A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE IN DESCENT UNTIL FL220 .  CREW REPORTED, IN DESCENT WITH BOTH THROTTLES AT IDLE CABIN ALTITUDE CLIMBED EXCESSIVELY. OPENED ISOLATION VALVE, THEN ABLE TO MAINTAIN CABIN PRESSURE BELOW FL220. FOUND NUMEROUS PACK SEALS IN RT AC BAY, REPLACED AS NEEDED. RAN PACK NO LEAKS NOTED. NOTE LT ENG HI STAGE BLEED WAS AND IS DEFERRED.
